# SDR USAA2011093000004

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,373 hours, 40,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S SEAT VERY DIFFICULT TO ADJUST FORE AND AFT.  MAINTENANCE CLEANED SEAT TRACK FOR FIRST OFFICER'S SEAT AND REMOVED FOOD ITEMS.  SEAT OPERATES OK.  AIRCRAFT OK FOR SERVICE.
